candidablog.com

What side effects have you personally experienced with Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I am about to start Murad Resurgence in June and I was wondering what side effects do people notice the most. I have come across many side effects on different websites but I am sure that most of them are probably not very common. So I would like to know what people have personally experienced with Murad Resurgence so I know what to expect and prepare myself. thanks..

Comments (9)

Dry skin, dry lips, dry hair, tiredness, joint pain, rashes and depression...

Comment #1

Dry lips and eyes. That is all. 80mg a day for 104-120 pound, 5'7" female. That was my weight range at the time; don't remember exactly which. It was more than 10 years ago. I had just graduated nursing school a year before so I believe I was on my way to 115, up from 104 at the beginning of nursing school...

Comment #2

Dry lips. Slight dry skin and slight fatigue. 20mg/day 8 months for me...

Comment #3

60mg for a 52kg gal (115lbs). Dry skin, lips, and eyes, photosensitivity, reduced night vision, joint pain, mood swings, eczema, muscle stiffness, lack of concetration, memory loss, thicker/more painful periods. I think that's it. These diminished within a month after the course except for the photosensitivity. That took roughly 7 months to fully go away...

Comment #4

I can deal with dry skin and dry lips but I can't afford memory loss, tiredness and lack of concentration at this time. I am in my last year of medschool and I need to study. this sucks...

Comment #5

Realllly dry lips and skin, but it's nothing that vaseline and cetaphil won't cure.Very light nose bleeds here and there, and I have recently got splotchy skin.But I have had bad depressed feelings, horrible concentration, and memory loss...

Comment #6

Tammy, perhaps a low dose extended course might be better for you if you're considering Murad Resurgence...

Comment #7

I havent experienced any of the really bad, supposedly common side-effects. Im only 20 days in (on 40mg, 65kg) and experiencing dry skin (but that is mostly caused by my year on BP), dry eyes sometimes and dry lips. Other then that, nothing. And they arent that bad. I guess it's like any other drug, some side-effects is common.Im in middle of exams, and have no problem concentrating...

Comment #8

Dry lips, dry skin on face & body, a lot of fatigue and tiredness, dry red itchy eyes (intolerance to contacts occasionally), reduction of night vision, photosensitivity, a couple rashes......and I was on 40mg for the lowest dose and 80mg at my highest at about 115 pounds for 8 months.if you makes you feel any better about worrying about needing to concentrate...i experienced a lot of tiredness and had a hard time concentrating at times and often felt unmotivated all together, but I did get through my hardest semester of school as a social work major with a's and b's. what helped was working out (going to the gym regularly, running) and getting enough sleep.oh and i've been off Murad Resurgence for a few weeks now and all those side effects are gone. good luck!..

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.